It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-20-2006, 12:29 PM   #1
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: New York
Posts: 1,148
Frynd1 HB User
nuvaring and acne?

I had moderate acne until I started the NuvaRing, then my skin just got out of control. Dont have the money to see a dermatologist for this, but am going to assume its from the birth control? If I remember correctly, my skin broke out after ending the pill (during the summer) and now its breaking out when I start Nuvaring? I changed my diet and have been using stronger over the counter medications and that isnt helping. Im wondering if this is worth being on birth control for. Anyone else notice a link between the two? Supposedly Nuvaring is supposed to help with acne? Anyone else heard this?

Last edited by Frynd1; 01-20-2006 at 12:32 PM.

 
Old 01-20-2006, 08:17 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: nuvaring and acne?

Quote:
Originally Posted by LynnDewald1
I had moderate acne until I started the NuvaRing, then my skin just got out of control. Dont have the money to see a dermatologist for this, but am going to assume its from the birth control? If I remember correctly, my skin broke out after ending the pill (during the summer) and now its breaking out when I start Nuvaring? I changed my diet and have been using stronger over the counter medications and that isnt helping. Im wondering if this is worth being on birth control for. Anyone else notice a link between the two? Supposedly Nuvaring is supposed to help with acne? Anyone else heard this?

Any birth control can help control acne, and conversely, any method of birth control can cause outbreaks. How long have you been using NuvaRing? It's common to break out during the first couple of cycles on a particular birth control, but often the acne fades. If you just started using NuvaRing, wait a few more cycles, then see if the outbreaks are still happening. If they are, then consider another method of birth control.

 
Sponsors Lightbulb
   
Old 01-20-2006, 10:12 PM   #3
Member
(female)
 
Join Date: Sep 2005
Posts: 50
islander81 HB User
Re: nuvaring and acne?

My doc warned me that for the first couple of months my face might break out even more when I got on Nuvaring. She told me it was because your body has to get used to the hormones all over again. Usually though, after the initial breakout, its supposed to actually CLEAR up your skin gradually. I guess give it a couple of months before switching!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Switched from Yasmin to Nuvaring and got Acne...now on Mircette/Kariva runnergirl3 Acne 5 12-28-2010 11:00 AM
NuvaRing...Pros/Cons A_Moore Birth Control 4 06-19-2006 08:25 AM
Acne on Nuvaring Allison1125 Acne 1 09-24-2005 06:11 AM
LADIES...NuvaRing...initial breakout? littleone314 Acne 1 06-11-2005 05:41 PM
Nuvaring and acne... rose11 Acne 1 04-29-2005 10:19 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!